American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] C. Canuto, R. H. Nochetto and M. Verani. Adaptive Fourier-Galerkin methods. Math. Comp. 83 (2014) 1645-1687.
Abstract, references, and article information   
View Article: PDF

[2] Simone Cifani and Espen R. Jakobsen. On the spectral vanishing viscosity method for periodic fractional conservation laws. Math. Comp. 82 (2013) 1489-1514.
Abstract, references, and article information   
View Article: PDF

[3] Paul H. Muir. B-spline Gaussian collocation software for 1D parabolic PDEs. Contemporary Mathematics 586 (2013) 267-276.
Book volume table of contents   
View Article: PDF

[4] Zhendong Gu and Yanping Chen. Chebyshev spectral-collocation method for Volterra integral equations. Contemporary Mathematics 586 (2013) 163-170.
Book volume table of contents   
View Article: PDF

[5] Ziqing Xie, Li-Lian Wang and Xiaodan Zhao. On exponential convergence of Gegenbauer interpolation and spectral differentiation. Math. Comp. 82 (2013) 1017-1036.
Abstract, references, and article information   
View Article: PDF

[6] Francis Filbet and Clément Mouhot. Analysis of spectral methods for the homogeneous Boltzmann equation. Trans. Amer. Math. Soc. 363 (2011) 1947-1980. MR 2746671.
Abstract, references, and article information   
View Article: PDF

[7] Ivan P. Gavrilyuk and Volodymyr L. Makarov. Algorithms without accuracy saturation for evolution equations in Hilbert and Banach spaces. Math. Comp. 74 (2005) 555-583. MR 2114638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Serge Kräutle. A domain decomposition method using efficient interface-acting preconditioners. Math. Comp. 74 (2005) 1231-1256. MR 2137001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul N. Swarztrauber and William F. Spotz. Spherical harmonic projectors. Math. Comp. 73 (2004) 753-760. MR 2031404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ben-yu Guo and Cheng-long Xu. Mixed Laguerre-Legendre pseudospectral method for incompressible fluid flow in an infinite strip. Math. Comp. 73 (2004) 95-125. MR 2034112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Johnson C. M. Fok, Benyu Guo and Tao Tang. Combined Hermite spectral-finite difference method for the Fokker-Planck equation. Math. Comp. 71 (2002) 1497-1528. MR 1933042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. Halpern. A spectral method for the Stokes problem in three-dimensional unbounded domains. Math. Comp. 70 (2001) 1417-1436. MR 1836911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. Bos, M. A. Taylor and B. A. Wingate. Tensor product Gauss-Lobatto points are Fekete points for the cube. Math. Comp. 70 (2001) 1543-1547. MR 1836917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Javier de Frutos and Rafael Muñoz-Sola. On error estimates for Galerkin spectral discretizations of parabolic problems with nonsmooth initial data. Math. Comp. 70 (2001) 525-531. MR 1680871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. B. Burie and M. Marion. Adaptive multilevel methods in space and time for parabolic problems-the periodic case. Math. Comp. 69 (2000) 547-581. MR 1648359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Knut S. Eckhoff. On a high order numerical method for functions with singularities. Math. Comp. 67 (1998) 1063-1087. MR 1459387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Laurence Halpern. Spectral methods in polar coordinates for the Stokes problem. Application to computation in unbounded domains. Math. Comp. 65 (1996) 507-531. MR 1333315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Pravir Dutt and A. K. Singh. Spectral methods for periodic initial value problems with nonsmooth data . Math. Comp. 61 (1993) 645-658. MR 1195431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bernard Bialecki and Ryan I. Fernandes. Orthogonal spline collocation Laplace-modified and alternating-direction methods for parabolic problems on rectangles . Math. Comp. 60 (1993) 545-573. MR 1176704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Daniele Funaro and David Gottlieb. Convergence results for pseudospectral approximations of hyperbolic systems by a penalty-type boundary treatment . Math. Comp. 57 (1991) 585-596. MR 1094950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. de Frutos, T. Ortega and J. M. Sanz-Serna. Pseudospectral method for the ``good'' Boussinesq equation . Math. Comp. 57 (1991) 109-122. MR 1079012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] P. Dutt. Stability and convergence of spectral methods for hyperbolic initial-boundary value problems . Math. Comp. 53 (1989) 547-561. MR 982366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1